# SDR 0202079976

- Difficulty date: June 22, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- Aircraft time: 82,988 hours, 90,593 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC PRESSURE AND QUANTITY WENT TO ZERO.  COMPLIED WITH COM PROCEDURES AND THE LEFT QUANTITY RETURNED TO 5 QUARTS BUT PRESSURE REMAINED AT ZERO.  FLIGHT RETURNED TO A SAFE UNEVENTFUL LANDING BACK TO DTW.  MAINTENANCE FOUND THE RESERVOIR EMPTY AND FOUND A LEAK DUE TO A BAD O-RING ON THE CHECK VALVE AT THE LEFT THRUST REVERSER CONTROL VALVE.  THE O-RING AND THE ENGINE DRIVEN HYDRAULIC PUMP WERE REPLACED.  ALSO, NEW FILTERS AND CHECK VALVE WERE INSTALLED.  AIRCRAFT RETURNED TO SERVICE.
